MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP,TSV,3.7,13,MTX,MG; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP,TSV,3.7,13,MTX,MG; DENTAL IMPLANT
Catalog Number TSVTB13
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown/not provided.A2: age at time of the event unknown/not provided.A4: patient weight unknown/not provided.
 
Event or Problem Description
It was reported the green top of the inner tube was broken, dentist did not use it because the implant was no longer sterile.Procedure was completed with another implant.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report, b5: describe event or problem, d9: device availability updated to no, d10.Concomitant medical products.Ct3113, eztetic dental implant, 3.1mm diameter, 2.9mmd platform, 13mm length, lot number unknown.G3: date received by manufacturer, g6: type of report, h1: type of reportable event, h2: follow up type, h3: device evaluated by manufacturer, h6: adverse event problem, h11: additional narrative.Zimvie made multiple follow up attempts to obtain additional information regarding the returned ct3113.However, no further details have been received.No damage was found with the returned ct3113.The reported device was recorded as not returned and the ct3113 device was recorded as a concomitant medial device.Zimvie did not receive one (1) tsvtb13, (imp, tsv,3.7,13, mtx, mg) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1293481.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1293481 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿packaging: inner sterile package opened¿ based on the investigation and risk management file review, the most likely root cause determined was improper handling of product outside of zimvie¿s controls.Therefore, based on the available information, a packaging malfunction was not established.No images were submitted.Without device receipt, the reported event/coob is non-verifiable since the condition of the product/packaging received by the customer was unknown.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMP,TSV,3.7,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24330950
Report Number0001038806-2026-00722
Device Sequence Number9799422
Product Code DZE
UDI-Device Identifier00889024019942
UDI-Public(01)00889024019942(17)291124(10)1293481
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVTB13
Device Lot Number1293481
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Patient SexUnknown
Patient EthnicityNon Hispanic